Multifractal spectrum in a self-similar attractor in the unit interval
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 549-554
Printed December 1, 2008
In Soo Baek
Pusan University of Foreign Studies
Abstract : We study the multifractal spectrum of two dimensionally indexed classes whose members are distribution sets of a self-similar attractor in the unit interval.
Keywords : Hausdorff dimension, packing dimension, multifractal, distribution set, self-similar attractor
MSC numbers : Primary 28A78, 28A80
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd